MathSciNet Relay Station
MathSciNet bibliographic data
MR730512 90C39 (90C40)
Bhakta, P. C.; Mitra, Sumitra Some existence theorems for functional equations arising in dynamic programming. J. Math. Anal. Appl. 98 (1984), no. 2, 348–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement